# SDR YENA2024122301573

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 77,907 hours, 28,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2319, EWR-AUA. 'STRONG ODOR REPORTED BY INFLIGHT DURING DESCENT ODOR LASTED APPROX 5 MINS FLIGHT DECK ALSO NOTICIED SLIGHT ODOR THAT LASTED FOR SEVERAL MINUTES BOTH PACK OPERATING NORMALLY; C/W INFO NOTICE 2017T 015K. NO 30 DAY HISTORY. INSP APU NO EVIDENCE OF OIL. RAN BOTH PACKS WITH APU AI. NO SMELL RAN ENG 1 PACK 1 & ENG 2 PACK 2 NO SMELL NOTED.
